Advertisement

Israel Journal of Mathematics

, Volume 2, Issue 1, pp 41–49 | Cite as

Some remarks on lacunary interpolation in the roots of unity

  • A. Sharma
Article

Abstract

The object of this note is to consider the problem of obtaining the explicit representations for polynomials of interpolation in the (0,2,3) case as explained in the introduction. We also show that Dini-Lipschitz condition suffices for the convergence problem, both in this and in the general result of Kis.

Keywords

Explicit Form Unit Circle Uniform Convergence Explicit Representation Convergence Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kis, O., 1960, Remarks on interpolation (Russian)Acta Math. Acad. Scien. Hungaricae,11, 49–64.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Sharma, A., Lacunary interpolation in the roots of unity, (in press).Google Scholar

Copyright information

© Hebrew University 1964

Authors and Affiliations

  • A. Sharma
    • 1
  1. 1.University of AlbertaCalgary

Personalised recommendations